Alert archive / New York / Small Craft Advisories in 2016

Small Craft Advisory 85, NWS Buffalo, NY

October 15, 2016

NWS Buffalo, NY issued this small craft advisory at Oct 15, 2016, 1:38 PM EDT. It took effect at Oct 15, 2016, 8:00 PM EDT. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Oct 15, 2016, 1:38 PM EDT (17:38 UTC)
In effect from
Oct 15, 2016, 8:00 PM EDT
Expired
Oct 16, 2016, 7:42 PM EDT
In force
24 hr
Issued by
NWS Buffalo, NY

The text

As transmitted.

461 
WHUS71 KBUF 151738
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
138 PM EDT SAT OCT 15 2016

LOZ045-160145-
/O.NEW.KBUF.SC.Y.0085.161016T0000Z-161016T2100Z/
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
138 PM EDT SAT OCT 15 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 5 PM
EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 5 PM EDT
SUNDAY.

* WINDS...SOUTH 15 TO 20 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HITCHCOCK
5 follow-up statements
229 
WHUS71 KBUF 160116
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
916 PM EDT SAT OCT 15 2016

LOZ045-160930-
/O.CON.KBUF.SC.Y.0085.000000T0000Z-161016T2100Z/
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
916 PM EDT SAT OCT 15 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT SUNDAY...

* WINDS...SOUTH 15 TO 20 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
129 
WHUS71 KBUF 161104
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
704 AM EDT SUN OCT 16 2016

LOZ045-161915-
/O.CON.KBUF.SC.Y.0085.000000T0000Z-161016T2100Z/
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
704 AM EDT SUN OCT 16 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

* WINDS...SOUTH 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HITCHCOCK
039 
WHUS71 KBUF 161659
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1259 PM EDT SUN OCT 16 2016

LEZ040-041-162100-
/O.EXA.KBUF.SC.Y.0085.000000T0000Z-161016T2100Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
1259 PM EDT SUN OCT 16 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON.

* WINDS...SOUTHWEST 15 TO 25 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LEZ020-162100-
/O.EXA.KBUF.SC.Y.0085.000000T0000Z-161016T2100Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
1259 PM EDT SUN OCT 16 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON.

* WINDS...SOUTHWEST 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ045-162100-
/O.CON.KBUF.SC.Y.0085.000000T0000Z-161016T2100Z/
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
1259 PM EDT SUN OCT 16 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

* WINDS...SOUTH 10 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HITCHCOCK
999 
WHUS71 KBUF 162033
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
433 PM EDT SUN OCT 16 2016

LOZ045-162145-
/O.CAN.KBUF.SC.Y.0085.000000T0000Z-161016T2100Z/
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
433 PM EDT SUN OCT 16 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL
CRAFT ADVISORY.

WINDS AND WAVES WILL CONTINUE TO DIMINISH THIS EVENING.

$$

LEZ040-041-170000-
/O.EXT.KBUF.SC.Y.0085.000000T0000Z-161017T0000Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
433 PM EDT SUN OCT 16 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS...SOUTHWEST 15 TO 25 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LEZ020-170000-
/O.EXT.KBUF.SC.Y.0085.000000T0000Z-161017T0000Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
433 PM EDT SUN OCT 16 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS...SOUTHWEST 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

CHURCH
032 
WHUS71 KBUF 162342
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
742 PM EDT SUN OCT 16 2016

LEZ020-040-041-170045-
/O.CAN.KBUF.SC.Y.0085.000000T0000Z-161017T0000Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
742 PM EDT SUN OCT 16 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL
CRAFT ADVISORY.

WINDS AND WAVES WILL CONTINUE TO SUBSIDE THIS EVENING.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Oct 15, 10:43 AM EDT, 2 hours 55 minutes earlier.

Area forecast discussion, Oct 15, 10:43 AM EDT, 2 hours 55 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
1043 AM EDT Sat Oct 15 2016

.SYNOPSIS...
High pressure will dominate our weather through tonight with dry
weather and clear skies. A cold front will approach the area and
bring a few rain showers later Sunday and Sunday night. This front
will move quickly back north as a warm front Monday with a few more
showers. Temperatures will run well above normal, with the warmth
peaking on Tuesday.

&&

.NEAR TERM /THROUGH TONIGHT/...
Surface high pressure will continue to slide east today,
eventually moving off the New England coast by late in the day.
Visible satellite imagery showing an area of thin cirrus crossing
the eastern Lake Ontario region, but should remain thin enough to
allow plenty of sunshine to filter through. Otherwise sunshine will
dominate today, with a modest increase in clouds across Western NY
late in the day as some mid level moisture in Ohio spreads northeast
and into our region.

After a chilly start to the day, temperatures will rebound into the
mid to upper 60s in many areas, with highs around 70 on the lake
plains of Western NY with an added boost from SSW downslope flow.

Tonight, warm air advection strengthens as southwesterly low
level jet increasing to near 40 knots. Will likely see an increase
in mid level cloud cover for most areas. Moisture increasing ahead
of an approaching mid level wave and cold front will likely
remain north of the region, but leading edge of associated
developing area of precipitation may sneak into portions of the
North Country and Saint Lawrence valley toward Sunday morning.
Stronger gradient and warm air advection will keep overnight
temperatures much milder than previous nights with most lows in
the 50s to lower 60s.

&&

.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
Low pressure will track across Northern Quebec on Sunday which will
push a weak cold front into the region late in the day. Expect
Sunday morning to be dry for most areas, the exception will be east
of Lake Ontario where scattered showers may arrive shortly after
daybreak. With a breezy southwesterly wind and warm air advecting
across the region, high temperatures should be in the lower to mid
70s in most areas, except the Eastern Lake Ontario region where
showers from the front will arrive first. Showers will drop across
the region from north to south Sunday afternoon and evening. Expect
rainfall amounts to range between a tenth and a quarter inch in most
areas, with a bit more across the Eastern Lake Ontario region.

The frontal boundary will stall across our region late Sunday night,
and then move back to the north as a warm front Monday. The stalled
front should hold overnight low temperatures to the mid to upper 50s
on Sunday night, Also, expect a continued chance of showers through
the night, even more likely across Western New York where there will
be better low level convergence along the stalled front. Highs
should be in the lower to mid 70s on the warm side of the front
which is a bit warmer than consensus guidance. Any change in the
timing of the warm front will impact highs for Monday.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
Balmy is one way to describe what model guidance is currently
advertising for Monday night as the area will be entrenched firmly
within the warm sector of a low pressure system tracking from
northern Michigan into western Quebec. With 850mb temps surging to
around +16C on southerly return flow that will also advect GOMEX
moisture across the Eastern U.S., lows are only expected to bottom
out in the mid 60s across much of Western New York, with upper 50s
in the Southern Tier and North Country. To put this in
perspective, the low of 64 forecast for Buffalo Monday night is
near the average for mid-July...

Summertime warmth will persist into Tuesday courtesy of the
aforementioned southerly flow that will be veering to the southwest
as the low pressure system tracks off into northern Quebec. This
southwesterly flow will push temperatures into the upper 70s across
western New York, with lower 70s in the North Country. The warmest
portion of the forecast area is expected to be the Genesee valley,
where temperatures may well break the 80 degree mark. Temperatures
here will run within 2-4 degrees of record highs.

During the day on Tuesday, a frontal boundary trailing the
aforementioned low will be situated just to our north across
Ontario. Another shortwave rippling across the Upper Great Lakes
will aid in shoving this boundary across the forecast area Tuesday
afternoon into Tuesday night, bringing at least a chance of showers.
West-northwesterly winds and temperatures falling to around +8
behind the front on Wednesday may generate a modest lake response
east of the lakes, but with moisture being limited, would not expect
more than a low chance of showers at most. Temperatures will remain
above average Tuesday night into Wednesday, despite the frontal
passage, as the northern tier of the country will be awash in mild
Pacific air. Thus expect temperatures to fall from nearly 20 degrees
above normal to 5-10 degrees above normal.

Things get trickier as we move into Wednesday night and Thursday as
operational model solutions diverge considerably. The GFS attempts
to cut of a low over the Desert Southwest while the ECMWF advances a
deep trough across the country during the latter half of the week.
This solution matches up better with both the GEFS and ECMWF
ensembles and the current forecast leans closer to the ECMWF
solution. This solution forms a surface low along the Appalachians
with a frontal boundary on the back side of the low that runs along
the Ohio valley that lifts into New York Thursday. Given the
uncertainty this far out, 30 pops are the safest bet for the time
being. However, given the strong dynamics involved and the strength
of the baroclinic zone across the area, we could end up seeing a
soaking rain Thursday into Thursday night. Regarding temperatures,
given the uncertainty and the assumption that the country will
continue to be wash in Pacific air, the current forecast for
Wednesday night through Thursday night will run close to climatology
with highs around 60 and lows in the mid to upper 40s.

&&

.AVIATION /15Z SATURDAY THROUGH WEDNESDAY/...
VFR conditions with just cirrus level clouds through most of today,
with a modest increase in mid level clouds across Western NY late in
the day. Light and variable winds this morning will become SSW and
gust to near 20 knots this afternoon.

Winds will remain elevated tonight with southwesterly winds gusting
to near 25 knots. Warm air advection will bring an increase in
mid level clouds, with a low chance for showers near KART after
09z Sunday.

Outlook...
Sunday...Chance of showers and MVFR conditions by afternoon.
Monday...VFR.
Tuesday...VFR...possibly MVFR with a chance of showers.
Wednesday...VFR.

&&

.MARINE...
High pressure will move slowly from New York to the New England
coast today. This will result in light wind and wave conditions for
most with southerly offshore breezes. Winds are a little stronger at
the northeast end of Lake Ontario this morning with winds 15-20
knots and waves around 3 feet from Stony Point to the Saint Lawrence.
These winds and waves will diminish somewhat this afternoon.

Southerly winds will gradually increase this afternoon into Sunday
in response to a low pressure system moving through the Upper
Midwest and into Ontario. The increase in the surface pressure
gradient will bring a notable uptick in wind speeds. Small craft
conditions will be possible by Sunday as wave heights near 4 feet on
the eastern end of Lake Erie, and north of Mexico Bay to the Saint
Lawrence River on the eastern end of Lake Ontario.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...None.
MARINE...None.

&&

SYNOPSIS...HITCHCOCK/TMA
NEAR TERM...HITCHCOCK/TMA
SHORT TERM...WCH
LONG TERM...WOOD
AVIATION...HITCHCOCK/TMA
MARINE...HITCHCOCK/TMA
Hazardous weather outlook, Oct 15, 5:38 AM EDT, 8 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
538 AM EDT SAT OCT 15 2016

NYZ006>008-019>021-160945-
OSWEGO-JEFFERSON-LEWIS-CHAUTAUQUA-CATTARAUGUS-ALLEGANY-
538 AM EDT SAT OCT 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK
AND WESTERN NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ001>005-010>014-085-160945-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-NORTHERN ERIE-GENESEE-
WYOMING-LIVINGSTON-ONTARIO-SOUTHERN ERIE-
538 AM EDT SAT OCT 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK
AND WESTERN NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-160945-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LOWER NIAGARA RIVER-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
538 AM EDT SAT OCT 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE
ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

Nearby

Small Craft Advisories in New York, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.